# SDR UALA2012101605913

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,473 hours, 16,371 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO VALVE IN TRANSIT LIGHT ON FUEL CROSSFEED VALVE TEST.  CLEANED CONNECTOR ON V10138.  LIGHT CHECKS GOOD.
